# SDR SCNA99564

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1914 - 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOOR SUPPORT AT STA 1914 TO 2007 AT X PLUS 23 WAS FOUND TO BE CORRODED.  REMOVED CORRODED SUPPORT AND INSTALLED NEW SUPPORT IAW SRM 513101.
